Special Pairs of SURD Equations

Authors(3) :-Shreemathi Adiga, N. Anusheela, M.A. Gopalan

Three special systems of double equations involving surds are considered to obtain their corresponding solutions in real numbers.

Authors and Affiliations

Shreemathi Adiga
Assistant Professor, Department of Mathematics, Government First Grade College, Koteshwara, Kundapura Taluk, Udupi, Karnataka, India
N. Anusheela
Assistant Professor, Department of Mathematics, Government Arts College, Udhagamandalam, The Nilgiris, India
M.A. Gopalan
Professor, Department of Mathematics, Shrimati Indira Gandhi College, Trichy, Tamil Nadu, India

System of indeterminate quadratic equations, pair of quadratic equations, system of double quadratic equation, irrational solutions.

  1. L.E. Dickson, History of the theory of Numbers, Vol.II, Chelsea publishing company, New York, 1952.
  2. B. Batta and A.N. Singh, History of Hindu Mathematics, Asia Publishing House, 1938.
  3. M. Mignotte, A. Petho, On the system of Diophantine equations , Mathematica Scandinavica, 76(1), 50-60, (1995).
  4. M.A. Gopalan, S. Vidhyalakshmi and K. Lakshmi, On the system of double equations , Scholars Journal of Engineering and Technology (SJET), 2(2A), 2014, 103-104.
  5. M.A. Gopalan, S. Vidhyalakshmi and R. Janani, On the system of double Diophantine equations , Transactions on MathematicsTM, 2(1), 2016, 22-26.
  6. M.A. Gopalan, S. Vidhyalakshmi and A. Nivetha, On the system of double Diophantine equations , Transactions on MathematicsTM, 2(1), 2016, 41-45.
  7. M.A. Gopalan, S. Vidhyalakshmi and E. Bhuvaneswari, On the system of double Diophantine equations , Jamal Academic Research Journal, Special Issue, 2016, 279-282.
  8. K. Meena, S. Vidhyalakshmi and C. Priyadharsini, On the system of double Diophantine equations , Open Journal of Applied & Theoretical Mathematics (OJATM), 2(1), 2016, 08-12.
  9. M.A. Gopalan, S. Vidhyalakshmi and A. Rukmani, On the system of double Diophantine equations , Transactions on MathematicsTM, 2(3), 2016, 28-32.
  10. S. Devibala, S. Vidhyalakshmi, G. Dhanalakshmi, On the system of double equations , International Journal of Engineering and Applied Sciences (IJEAS), 4(6), 2017, 44-45.
  11. Dr. M.A. Gopalan, Dr. S. Vidhyalakshmi and S. Aarthy Thangam, Systems of double diophantine equations, KY Publications, Guntur, 2018.

Publication Details

Published in : Volume 4 | Issue 9 | July-August 2018
Date of Publication : 2018-08-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 431-433
Manuscript Number : IJSRSET184984
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Shreemathi Adiga, N. Anusheela, M.A. Gopalan, " Special Pairs of SURD Equations, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 9, pp.431-433, July-August-2018.
Journal URL : http://ijsrset.com/IJSRSET184984

Article Preview

Follow Us

Contact Us